# SDR DALA1104089855

- Difficulty date: January 18, 2011
- Submitted: January 20, 2011
- Operation: Air carrier
- Aircraft: N764NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47717
- Aircraft time: 77,185 hours, 77,042 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN PASSENGER CABIN FLOOR PANEL NR34, BL 0, STA 313, HAVE REMOVED CORROSION IAW SRM 51-10-3.  MATERIAL LOSS OUT OF LIMITS IAW SRM 53-01.FABRICATED AND INSTALLED HAT CHANNELS AND WEB IAW ERA 488311-14.  REQUIRED INSP COMPLETED.
